MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL OVB1 CAMERA CONTROL UNIT; EDNOSCOPIC VIDEO IMAGE PROCESSOR

MEDOS INTERNATIONAL SàRL OVB1 CAMERA CONTROL UNIT; EDNOSCOPIC VIDEO IMAGE PROCESSOR
Model Number 242300
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event reportedly occurred on an unknown date in 2019.It noted that on an unknown date the device was received at the service center.Initial reporter is a mitek employee.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from mitek (b)(6) reports an event as follows: it was reported by the affiliate via cst that during a hysteroscopy when switching on the ovb1 camera control unit and the tck1 hd camera head it showed an error 0128 and the camera went off.It is unknown if the surgery was delayed due to the reported event or if it was completed.No additional information was provided.This report is for a tck1 hd camera head.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary : the device was received and evaluated at the service center.The reported complaint that the device showed error code and went off was unable to be confirmed.No faults were found with the device upon evaluation.The device was tested and found to be working according to specifications.Since the reported condition is not confirmed,the root cause for the reported failure cannot be determined.No non-conformances were identified for this part (242300) - lot number(1300280002) combination as per qlik query executed (b)(6) 2019.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).

Brand Name
OVB1 CAMERA CONTROL UNIT
Common Device Name
EDNOSCOPIC VIDEO IMAGE PROCESSOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9203470
Report Number1221934-2019-59064
Device Sequence Number11527548
Product Code FWF
UDI-Device Identifier10886705026180
UDI-Public(01)10886705026180
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242300
Device Catalogue Number242300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2019
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1